# SDR ABXA20250424085

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,239 hours, 28,084 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, DURING LEFT ENGINE START EGT REACHED 541 EGT.  AIRCRAFT RETURNED TO BLOCKS (BTB). PER AMM 71-00-00 AND FIM 71-08 FT 816.  MOTORED LT ENGINE AND LET COOL.  RESTARTED LT ENGINE, MAX EGT DURING START WAS 399 DEGREES. AIRCRAFT RELEASED FOR SERVICE.
